Journal of Obstetric Anaesthesia and Critical Care

CASE REPORT
Year
: 2012  |  Volume : 2  |  Issue : 2  |  Page : 103--104

Ondansetron-induced ventricular tachycardia in a patient of caesarian section


Arpita Saxena, Trilok Chand, SK Arya, Rajeev Puri, Apurva Mittal, Vinay Shukla 
 Department of Anesthesiology and Critical Care, S. N. Medical College, Agra, Uttar Pradesh, India

Correspondence Address:
Arpita Saxena
Department of Anaesthesia and Critical care, S.N. Medical College, Agra, Uttar Pradesh
India

We report a rare adverse effect of ondansetron in a 24-year-old female undergoing caesarian section, presenting as ventricular tachycardia and ectopics. Patient was treated with cardioversion and intravenous Amiodarone 150 mg.


How to cite this article:
Saxena A, Chand T, Arya S K, Puri R, Mittal A, Shukla V. Ondansetron-induced ventricular tachycardia in a patient of caesarian section.J Obstet Anaesth Crit Care 2012;2:103-104


How to cite this URL:
Saxena A, Chand T, Arya S K, Puri R, Mittal A, Shukla V. Ondansetron-induced ventricular tachycardia in a patient of caesarian section. J Obstet Anaesth Crit Care [serial online] 2012 [cited 2023 Feb 1 ];2:103-104
Available from: https://www.joacc.com/article.asp?issn=2249-4472;year=2012;volume=2;issue=2;spage=103;epage=104;aulast=Saxena;type=0